# SDR UPS08851568

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY LIGHTS WILL NOT DISARM.  FOUND EMERGENCY EXIT LIGHT CONTROL C/B BAD.  REMOVED AND REPLACED SAME PER DOUGLAS STANDARD MANUAL 20-60-01.  SYS OPS CKS NORMAL PER MM 33-50-02-2.  OK FOR SERVICE.
